About Renew Life ParaGONE Cleansing 15-Day Program (1 Kit)
Renew Life ParaGONE Cleansing Kit
ParaGONE is a patented broad spectrum antiparasitic, antimicrobial, and antifungal herbal cleansing program. It contains herbs and extracts that are widely used as antiparasitics to remove both visual (nematode) and microscopic (bacterial) parasites from the body. It also contains antifungal herbs and extracts that are known to eliminate yeast/fungal organisms from the body.
Antiparasitic herbs rid the body of parasites in 2 different ways; One group of herbs works by paralyzing the organism directly, allowing the body to remove it through the regular channels of elimination. Another group of herbs works by directly destroying the organism.
ParaGONE is a formulation for cleansing parasites from the body, but is also powerful enough to eliminate yeast (candida), as candida often co-exists with parasites.
- Promotes balance of intestinal micro-organisms
- Allows the body to eliminate organisms through the regular channels of elimination
- Eliminates yeast
|Serving Size: 1 Capsule|
|Serving Contains: 90|
|Wormwood Leaf (Artemisia absinthium) 4:1 extract (800mg)||200 mg|
|Thyme Leaf (Thymus vulgaris) 4:1 extract (520mg)||130 mg|
|Caprylic Acid (magnesium caprylate)||75 mg|
|Garlic Bulb (Allium sativum) 4:1 extract (260mg)||65 mg|
|Quassia Wood (Quassia amara) 4:1 extract (240mg)||60 mg|
|Clove Bud (Syzygium aromaticum)||25 mg|
|Pippali Seed (Piper longum)||10 mg|
|Serving Size: 1 Teaspoon|
|Serving Contains: 30|
|Black Walnut Hulls (Juglans nigra)||125 mg|
|Clove Bud (Syzygium aromaticum)||50 mg|
|Marshmallow Root (Althaea officinalis)||50 mg|
|Orange Peel (Citrus sinensis)||50 mg|
|Wormwood Leaf and Stem (Artemisia absinthium)||50 mg|
|Non-medicinal Ingredients: None|
|Contains no: peanuts, sesame seeds, mustard seeds, wheat, gluten, yeast, corn, egg, dairy, soy, crustaceans, shellfish, fish, animal products, artificial colour or preservatives, binders or fillers.|
Take 2 capsules of ParaGONE 1 and 1ml of ParaGONE 2 with 250ml of water in the morning. Take 2 capsules of ParaGONE 1 and 1ml of ParaGONE 2 with 250ml of water in the evening. Take 2 hours before or after taking other medications.
Warning: Consult a health care practitioner prior to use if you are taking blood thinners, cholesterol lowering medication or EPA in fish oils, have a blood clotting disorder, or if you have diabetes that is not well controlled, gallstones, or other biliary disorders. Consult a health care practitioner if heartburn, flatulence or gastrointestinal irritations persist or if symptoms persist or worsen. Consult a health care practitioner prior to use with other drugs or medications including protease inhibitors, anti-coagulants, or acetaminophen, exercise caution if operating heavy machinery, driving a motor vehicle, or involved in activities requiring mental alertness. Discontinue use if skin hypersensitivity occurs (such as skin or mucous membrane irritation)
Do not use if you have stomach hyperacidity, gastric and/or duodenal ulcers, pemphigus, fever, or febrile disorder, seizure disorder, bile duct obstruction, cholangitis, liver disease, or impaired liver function. Do not use if you are allergic to members of the Asteraceae/Compositae family. Hypersensitivity (such as allergy) has been known to occur; in which case discontinue use. Do not use if pregnant, breastfeeding or prior to surgery. Do not exceed recommended dose. Keep out of reach of children.
No refrigeration required. Store in a cool dry place.